Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 8, 2015, 3:30 PM CDT for LaPorte County, Saint Joseph County, Indiana; Berrien County, Michigan. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 3:30 PM CDT (20:30 UTC)
- Expired
- Jun 8, 2015, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:55 PM CDT | HAIL 1 | 2 E New Carlisle, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
502
WUUS53 KIWX 082030
SVRIWX
INC091-141-MIC021-082115-
/O.NEW.KIWX.SV.W.0028.150608T2030Z-150608T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LA PORTE COUNTY IN NORTHWEST INDIANA...
NORTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 515 PM EDT/415 PM CDT/
* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
BUFFALO...AND MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUCHANAN...NILES...THREE OAKS...NEW CARLISLE...HESSTON...HUDSON
LAKE...GALIEN...DAYTON...CHAIN-O-LAKES AND LYDICK.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 55 AND
74.
THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 44 AND
45.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4181 8677 4184 8671 4187 8669 4185 8623
4162 8634 4174 8680
TIME...MOT...LOC 2029Z 280DEG 24KT 4178 8669
HAIL...1.25IN
WIND...60MPH
$$
JLA2 follow-up statements
898
WWUS53 KIWX 082050
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT MON JUN 8 2015
INC091-141-MIC021-082115-
/O.CON.KIWX.SV.W.0028.000000T0000Z-150608T2115Z/
ST. JOSEPH IN-LA PORTE IN-BERRIEN MI-
450 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BERRIEN...NORTHEASTERN LA PORTE AND NORTHWESTERN ST. JOSEPH COUNTIES
UNTIL 515 PM EDT/415 PM CDT/...
AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THREE OAKS...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUCHANAN...NILES...NEW CARLISLE...HUDSON LAKE...GALIEN...DAYTON...
CHAIN-O-LAKES AND LYDICK.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 56 AND
74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4172 8671 4177 8667 4181 8661 4184 8655
4185 8623 4162 8634
TIME...MOT...LOC 2050Z 280DEG 24KT 4173 8660
HAIL...1.00IN
WIND...60MPH
$$525
WWUS53 KIWX 082114
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT MON JUN 8 2015
INC091-141-MIC021-082123-
/O.EXP.KIWX.SV.W.0028.000000T0000Z-150608T2115Z/
ST. JOSEPH IN-LA PORTE IN-BERRIEN MI-
514 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN...
NORTHEASTERN LA PORTE AND NORTHWESTERN ST. JOSEPH COUNTIES WILL
EXPIRE AT 515 PM EDT/415 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER...WIND GUSTS TO 40 TO 50 MPH...ONE HALF INCH
HAIL...AND HEAVY DOWNPOURS CAN BE EXPECTED THROUGH 600 PM EDT.
LAT...LON 4172 8671 4177 8667 4181 8661 4184 8655
4185 8623 4162 8634
TIME...MOT...LOC 2113Z 280DEG 24KT 4170 8640
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:23 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 8, 1:23 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 223 PM EDT MON JUN 8 2015 .SYNOPSIS... ISSUED AT 405 AM EDT SUN JUN 7 2015 RAIN WILL GRADUALLY TAPER OFF BY LATER THIS MORNING. HOWEVER...THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. COVERAGE AND RAINFALL AMOUNTS WILL NOT BE AS HIGH AS YESTERDAY. SEVERE WEATHER THREAT IS ALSO MUCH LOWER...THOUGH SOME GUSTY WINDS AND SMALL HAIL CANT BE RULED OUT IN STRONGER STORMS. DRY CONDITIONS WILL RETURN BY EARLY TUESDAY MORNING. HIGHS TODAY AND TOMORROW WILL BE IN THE UPPER 70S TO LOWER 80S WITH LOWS TONIGHT IN THE UPPER 50S TO AROUND 60. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 WATER VAPOR IMAGERY DEPICTING UPPER TROF AXIS MOVING INTO THE GREAT LAKES REGION THIS AFTERNOON. CLEARING SKIES AHEAD OF THIS FEATURE HAS ALLOWED FOR AIRMASS DESTABILIZATION WITH CAPES 2500-3000J/KG OVER NORTHERN ILLINOIS AND EASTERN IOWA. SCT SH/TSRA WILL DEVELOP IN THIS UNSTABLE AIR AND MOVE INTO THE AREA LATE THIS AFTERNOON/EARLY EVENING...BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING EXPECT CONVECTION TO STRUGGLE IN BOTH STRENGTH AND AREAL COVERAGE...WITH BRIEF GUSTY WINDS AND SMALL HAIL POSSIBLE FROM PULSE-TYPE STORMS. TROF AXIS SHIFTS EAST OF THE AREA LATER THIS EVENING AND COMBINED WITH LOSS OF DIURNAL HEATING WILL BRING A QUICK END TO PRECIP FROM WEST TO EAST TONIGHT. DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD AS WEAK SURFACE RIDGING BUILDS INTO THE REGION ON TUESDAY. SEASONABLE TEMPS AND LESS HUMID AS WELL WITH U50S FOR LOWS TONIGHT AND U70S TO AROUND 80 FOR HIGHS TUESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 TUE NIGHT WILL CONT DRY UNTIL A 5H SHORTWAVE TROF PUSHES ACROSS THE NRN GTLKS REGION. AN ATTENDANT SFC FRONTAL BOUNDARY WILL DROP ACROSS THE GTLKS AND LAY OUT ACROSS THE ERN GTLKS SWWD THROUGH NRN IN INTO CENTRAL IL. WITH DEEP MOIST IN PLACE...EXPECT SHRA/TSRA TO RETURN BY WED AFTN AND INSTABILITY PARAMETERS SUGGESTING THE POTENTIAL FOR MARGINAL SEVERE. WITH THE AFOREMENTIONED FRONTAL BOUNDARY MEANDERING N-S THROUGH FRI...EXPECT AN UNSETTLED WEATHER PATTERN WITH DAILY CHANCES FOR MAINLY AFTN TSRA. UPPER RIDGING TEMPORARILY SHIFTS EAST ACROSS THE GTLKS SAT BRINGING A BRIEF RESPITE FROM PRECIPITATION. ADDITIONAL SHORTWAVE ENERGY WILL MOVE ACROSS SOUTHERN CANADA SUPPRESSING THE UPPER RIDGING BY SUN. THIS WILL BRING A SFC FRONT TOWARD THE FCST AREA LATER SUN INTO SUN NIGHT BEFORE BECOMING DIFFUSE ON MON. WILL MAINTAIN CHC POPS SUN INTO MON. TEMPS WILL RUN ABOVE NORMAL UNTIL SAT WHEN THE SFC FRONT PUSHES THROUGH THE AREA. A RETURN TO NORMAL TEMPS FOR THIS TIME OF YEAR IS EXPECTED SUN/MON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 115 PM EDT MON JUN 8 2015 KIWX RADAR INDICATING LINE OF SHOWERS FROM EARLIER THIS MORNING HAS NOW EXITED THE AREA AND VIS SAT SHOWING CLEARING SKIES RAPIDLY EXPANDING FROM THE NW INTO THE AREA. AIRMASS IS DESTABILIZING TO THE WEST WHICH WILL PROMOTE THE REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON/EVENING BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING LEAVES QUESTIONS AS TO EXTEND OF COVERAGE...WILL KEEP MENTION LIMITED TO VICINITY FOR NOW AND CONTINUE TO MONITOR. UPPER TROUGH AXIS THEN SHIFTS EAST OF THE AREA AND WILL LEAD TO VFR CONDITIONS FOR THE REMAINDER OF THE TAF CYCLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...JAL LONG TERM...FRAZIER AVIATION...JAL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 8, 10:21 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EDT MON JUN 8 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-091530- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1121 AM EDT MON JUN 8 2015 /1021 AM CDT MON JUN 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-091530- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 8, 10:00 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN AKRON 41.04N 86.02W
06/08/2015 M1.21 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL SINCE 1 PM EDT 6/7/15.
&&
MCDLocal storm report, Jun 8, 10:12 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 AM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HEAVY RAIN 3 S GOBLESVILLE 40.95N 85.51W
06/08/2015 M1.61 INCH HUNTINGTON IN TRAINED SPOTTER
STORM TOTAL SINCE YESTERDAY AFTERNOON.
&&
MCDSpecial weather statement, Jun 8, 3:10 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT MON JUN 8 2015
MIZ080-081-082100-
BRANCH MI-HILLSDALE MI-
410 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN BRANCH AND NORTHERN
HILLSDALE COUNTIES...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF LITCHFIELD TO COLDWATER TO 12 MILES WEST OF COLDWATER...MOVING
EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
COLDWATER...
LITCHFIELD...
QUINCY...
JONESVILLE...
SOUTH BUTLER...
BATAVIA...
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 10 AND
21.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4202 8442 4190 8472 4188 8529 4191 8529
4202 8513 4208 8507 4207 8438
TIME...MOT...LOC 2010Z 266DEG 29KT 4215 8485 4200 8497
4191 8521The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:41 PM CDT | Special Weather Statement | IWX | Adams, Wells | 34 min |
| Jun 7, 7:43 PM CDT | Special Weather Statement | IWX | Blackford, Grant, Wabash | 47 min |
| Jun 7, 8:12 PM CDT | Special Weather Statement | IWX | Blackford, Jay | 48 min |
| Jun 7, 9:10 PM CDT | Areal Flood Advisory | IWX | Cass, Fulton, Pulaski, White | 4 hr |
| Jun 7, 11:22 PM CDT | Special Weather Statement | IWX | DeKalb, Noble | 38 min |
| Jun 8, 6:03 AM CDT | River Flood Watch | IWX | Carroll, White | 3 hr |
| Jun 8, 2:56 PM CDT | Special Marine Warning | IWX | 94 min | |
| Jun 8, 3:35 PM CDT | Special Weather Statement | IWX | Marshall, Starke | 40 min |
| Jun 8, 4:20 PM CDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 25 min |
| Jun 8, 4:26 PM CDT | Special Weather Statement | IWX | LaPorte | 34 min |
| Jun 8, 4:37 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 38 min |
| Jun 8, 4:57 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 33 min |
| Jun 8, 5:11 PM CDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 34 min |
| Jun 8, 5:19 PM CDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 41 min |
| Jun 8, 5:58 PM CDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Jun 8, 6:21 PM CDT | Special Weather Statement | IWX | Miami, Wabash, Whitley | 24 min |
| Jun 8, 6:26 PM CDT | Special Weather Statement | IWX | Pulaski | 34 min |
| Jun 8, 6:41 PM CDT | Special Weather Statement | IWX | Allen | 34 min |
| Jun 8, 6:52 PM CDT | Special Weather Statement | IWX | Pulaski | 38 min |
| Jun 8, 6:57 PM CDT | Special Weather Statement | IWX | Allen, Grant, Huntington, Wells | 33 min |
| Jun 7, 9:33 PM CDT | Special Weather Statement | IWX | Van Buren | 27 min |
| Jun 7, 9:43 PM CDT | Special Weather Statement | IWX | Van Buren | 32 min |
| Jun 8, 3:10 PM CDT | Special Weather Statement | IWX | Branch | 50 min |
| Jun 8, 3:45 PM CDT | Special Weather Statement | IWX | Branch, Saint Joseph | 45 min |
| Jun 8, 4:03 PM CDT | Severe Thunderstorm Warning | IWX | Hillsdale | 42 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.